Advil Ibuprofen, Junior Strength, 100 mg, Chewable Tablets, Grape

Advil Ibuprofen, Junior Strength, 100 mg, Chewable Tablets, Grape, 24 Each

$6.29$0.26 each

Description

Nothing fights fever faster or longer* than Advil Junior Strength pain reliever and fever reducer. In just one dose, these kids ibuprofen chewables reduce fever and relieve minor aches and pains due to the common cold, headache or teething. Formulated for children ages 2 to 11 years, each junior strength Advil tablet contains ibuprofen 100mg, a pain medication that also controls fever. Just one dose of this children's ibuprofen pain relief medicine lasts up to eight hours, meaning few doses for your child throughout the day. Advil chewable kids pain medicine tablets are portable and easy for kids to take, no dosing cup or water needed. The medicine in Advil Junior Strength is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever.*Among non-prescription analgesics

Ingredients

(In Each Tablet) Active Ingredients: *Ibuprofen (NSAID) (100 mg), Fever Reducer/Pain Reliever. Inactive Ingredients: Aspartame, Cellacefate, Colloidal Silicon Dioxide, D&C Red 30 Aluminum Lake, FD&C Blue 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Modified Corn Starch, Natural and Artificial Flavors, Sodium Starch Glycolate. *Nonsteroidal Anti-Inflammatory Drug.
Product Number: 00305730179201

Description

Nothing fights fever faster or longer* than Advil Junior Strength pain reliever and fever reducer. In just one dose, these kids ibuprofen chewables reduce fever and relieve minor aches and pains due to the common cold, headache or teething. Formulated for children ages 2 to 11 years, each junior strength Advil tablet contains ibuprofen 100mg, a pain medication that also controls fever. Just one dose of this children's ibuprofen pain relief medicine lasts up to eight hours, meaning few doses for your child throughout the day. Advil chewable kids pain medicine tablets are portable and easy for kids to take, no dosing cup or water needed. The medicine in Advil Junior Strength is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever.*Among non-prescription analgesics
Product Number: 00305730179201